# SDR UIEA2023052200464

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION - DURING PFM 4453A087 PART 2, FOUND 2 EXISTING FASTENERS NO CONNECT WITH FRAME AT STA 500 RH SIDE( 1) PFM EI T2023A53M-875 SEQUENCE A REV 0. 2) ACCOMPLISHED EI T2023A53M-875 REV 1 AND CONDITION CHECK NORMAL )
